Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Cramping after next choice

Premium Questions

Dr. Monika Choudhary MD

Hi Dr, I took next choice 2 weeks back and been having bit of bleeding for last a week and had few other side effects like back pain , cramp stomach and heart burn then it stopped and I got back ... View answer

Answered by : Dr. Monika Choudhary ( OBGYN)
Dr. Luchuo Engelbert Bain MD

Took NEXT CHOICE 3 weeks ago on December 13th. On December 28 started noticinge thick mucus ... came and the spotting stopped. Can this be due to next choice even though I took it 3 weeks ago... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Deepak Anvekar MD

took yet another Next Choice immediately after intercourse (he ejaculated in me), 24 hrs later ...In Feburary I took a Next Choice(my very first time taking anything like that), I bled... View answer

Answered by : Dr. Deepak Anvekar ( General & Family Physician)
Dr.  Aarti Abraham MD

hours after the event. Our concerns are about the efficacy of the Next Choice ECP when taken very close ... as though most of the semen was left in the condom and she used Next Choice... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Deepti Goyal MD

took it about 3.5 to 4 hours after the event. Our concerns are about the efficacy of the Next Choice ... as though most of the semen was left in the condom and she used Next Choice soon... View answer

Answered by : Dr. Deepti Goyal ( OBGYN)

Public Forum Discussions

Dr.  Shinas Hussain MD

I took next choice one dose a week before my period and got it one day early this Friday ... m having stomach cramps again and sharp stomach pains is that normal ? ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Lekshmi Rita Venugopal MD

I had unprotected sex around midnight in which he did not pull out. I got the Next Choice pill and took the first one by 145 pm the following day and within 45 minutes I started having cramping in my ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr.  Shoaib Khan MD

hi i had my last period on 22 sep and on 25 oct i took to have a period becuase I don t want be period on 3 nov but till now I didn t become period and just i have backack and cramps . if today ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.  Sameer Kumar MD

until my body had time to heal from the process. We had a contraception accident so I took Next Choice ...I have a question pertaining to HCG levels after d&c. I had the procedure done around June... View answer

Answered by : Dr. Sameer Kumar ( General & Family Physician)
Dr.  Shinas Hussain MD

Im not sure if im pregnant or not. I had sex tuesday night with hubby and took a next choice pill friday night but started bleeding afternoonw with no cramps or pain like i usually do on friday but had... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr.   S Patra MD

Hello, Yes, Next choice or any other emergency pill can delay your period for 1-2 weeks from due date. However, you need to confirm pregnancy after 1 week of missed period. Hope, it helps.

Dr. Vjollce Mbiarra MD

Hello! Thanks for your query. Neither weed nor alcohol would lower the effectiveness of any contraceptive. If you have used within 72 hours it is very effective. Take care

Dr. Phanindra Dulipala MD

Hi, gone through your query and understood your concern. Neither weed nor alcohol would lower the effectiveness of any contraceptive. If you have used within 72 hours it is very effective hope this guides you.